# SDR YWYR201209158048

- Difficulty date: September 13, 2010
- Submitted: September 15, 2012
- Operation: General aviation
- Aircraft: N512RP
- Make and model: Lancar LC41550FG
- Aircraft serial: 411084
- Aircraft time: 172 hours
- Engine: Cont TSIO550C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Part time: 172 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, ONE OF TWELVE SPARK PLUGS WERE FOUND TO HAVE A CRACKED ELECTRODE INSULATOR.  SPARK PLUG WAS REPLACED WITH NEW PART.
